Toeplitz operators and algebras.
Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 355-362
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
quotient-factorization theorem, Toeplitz algebra, lexicographic product of ordered groups, finite-rank ordered groups, index theorem
@article{MZ_1991__208_3_174323,
author = {G.J. Murphy},
title = {Toeplitz operators and algebras.},
journal = {Mathematische Zeitschrift},
pages = {355--362},
year = {1991},
volume = {208},
number = {3},
zbl = {0725.47026},
url = {http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174323/}
}
G.J. Murphy. Toeplitz operators and algebras.. Mathematische Zeitschrift, Tome 208 (1991) no. 3, pp. 355-362. http://geodesic.mathdoc.fr/item/MZ_1991__208_3_174323/